# SDR F3LA2024013000015

- Difficulty date: January 11, 2024
- Submitted: January 30, 2024
- Operation: Air carrier
- Aircraft: N229FR
- Make and model: Airbus A320-214
- Aircraft serial: 05581
- Aircraft time: 35,293 hours, 14,123 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5311440620000
- Condition: Corroded
- Location: Frm 16
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: REFERENCE NR 5001290348-0020. AIRCRAFT WAS NOT GROUNDED AND IS IN CHECK FOR SCHEDULED MX.  CORROSION FOUND ON FLOOR BEAM AT FR16 AND Y1292.  REQUIRES FURTHER EVALUATION AS PER A320 SRM 51-11-00 REV 147.  DUE TO THE EXTENT OF CORROSION, REPLACEMENT OF PART IS RECOMMENDED AS PER A320 SRM 51-11-00 REV 147 AND A320 SRM 51-72-11 REV 147.  CORRECTIVE ACTION: PERFORMED INSTALLATION OF NEW BEAM AS PER A320 SRM 51-72-11 REV 147  MX ACTION IS ACCEPTABLE./END/
